# SDR SWIA2019091846328

- Difficulty date: July 31, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE ARM CHAFED. (C-CHECK) RO: 09/14/19 REMOVED CHAFE ON SERVICE DOOOR HINGE ARM IAW REO. ALL CHECKS GOOD.
